Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On finiteness of the number of stable minimal hypersurfaces with a fixed boundary

Author: Frank Morgan
Journal: Bull. Amer. Math. Soc. 13 (1985), 133-136
MSC (1980): Primary 53C42, 49F22
MathSciNet review: 799795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Michael T. Anderson, Curvature estimates for minimal surfaces in 3-manifolds, Ann. Sci. École Norm. Sup. (4) 18 (1985), no. 1, 89–105. MR 803196
  • Michael Beeson, Some results on finiteness in Plateau’s problem. I, Math. Z. 175 (1980), no. 2, 103–123. MR 597083,
  • Michael Beeson, Some results on finiteness in Plateau’s problem. II, Math. Z. 181 (1982), no. 1, 1–30. MR 671711,
  • R. Böhme and A. J. Tromba, The index theorem for classical minimal surfaces, Ann. of Math. (2) 113 (1981), no. 3, 447–499. MR 621012,
  • [BT2] R. Böhme and A. J. Tromba, The number of solutions to the classical Plateau problem is generally finite, Bull. Amer. Math. Soc. 83 (1977), 1043-1044. MR 461305
  • [G] L. Z. Gao, Applications of minimal surface theory to topology and Riemannian geometry, preprint.
  • Robert Hardt and Leon Simon, Boundary regularity and embedded solutions for the oriented Plateau problem, Ann. of Math. (2) 110 (1979), no. 3, 439–486. MR 554379,
  • L. P. Jorge, 𝐶² stability of curves with nondegenerate solution to Plateau’s problem, Bol. Soc. Brasil. Mat. 15 (1984), no. 1-2, 55–84. MR 794729,
  • Miyuki Koiso, On the finite solvability of Plateau’s problem for extreme curves, Osaka J. Math. 20 (1983), no. 1, 177–183. MR 695624
  • [L] F.-H. Lin, The Gauss map of a minimal surface, in preparation.
  • Norbert Quien, Über die endliche Lösbarkeit des Plateau-Problems in Riemannschen Mannigfaltigkeiten, Manuscripta Math. 39 (1982), no. 2-3, 313–338 (German, with English summary). MR 675548,
  • [T1] Friedrich Tomi, On the finite solvability of Plateau's problem, Geometry and Topology, Lecture Notes in Math., vol. 597, Springer, New York, 1977, pp. 679-695. MR 454874
  • [T2] Friedrich Tomi, On the local uniqueness of the problem of least area, Arch. Rational Mech. Anal. 52 (1973), 312-318. MR 346639
  • [Tr] A. J. Tromba, On the number of minimal surfaces spanning a wire, Mem. Amer. Math. Soc. No. 194 (1977). MR 649458
  • [W] Brian White, The space of m-dimensional surfaces that are stationary for a parametric elliptic integrand, preprint.
  • [Wi] H. E. Winkelnkemper, Manifolds as open books, Bull. Amer. Math. Soc. 79 (1973), 45-51. MR 310912

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 53C42, 49F22

Retrieve articles in all journals with MSC (1980): 53C42, 49F22

Additional Information